# SDR GTIA2014081401406

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 10,213 hours, 4,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240006
- Condition: Ruptured
- Location: R1 Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER DIAPHRAGM RUPTURED. REPLACED THE DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE R1 DOOR DAMPER IAW AMM 52-10-00-610-001.
